# SDR CALA2025102010283

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N17302
- Make and model: Boeing 737-8
- Aircraft serial: 67559
- Aircraft time: 9,216 hours, 3,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ARE ON WITH SWITCH IN ARMED POSITION FOUND AFT FLIGHT ATTENDANCE HAS SWITCH IN ON POSITION CYCLE TO OFF . OPERATION NORMAL.
